Introduction: Methanol intoxication is a well-recognized toxicological emergency. While most cases of significant methanol poisoning occur via ingestion, there are reports in the literature of poisoning resulting from the inhalational route. We report a series of methanol intoxications secondary to inhalational abuse of a methanol containing lacquer thinner presenting to an inner city Emergency Department. Methods: A laboratory database was searched for methanol levels > 5 mmol/L. (16mg/dL). from January 1, 2010 to December 31, 2015. A chart review was completed to determine mode of poisoning, clinical presentation, treatment, and disposition. Results: We found 35 patients who made a total of 83 emergency department (ED) visits with a methanol level > 5mmol/L. (16mg/dL). The methanol levels ranged from 5.3-39.6 mmol/L. (16.96 -126.72 mg/dL) . 73% of poisonings were secondary to inhalation of a methanol-containing lacquer thinner. The median age of these patients was 43 years, and 49% were male. The majority of patients (96%) resided in the core area. The most frequent chief complaints were substance abuse/intoxication, gastrointestinal complaints, and chest pain. 18% of patients described visual symptoms. Treatments were fomepizole only (59%), fomepizole plus hemodialysis (26%), and hemodialysis alone (2%). 49% of patients were discharged from the ED, while 28% and 23% were admitted to an intensive care unit (ICU) and an internal medicine ward respectively. There were no cases of blindness. We describe a cohort of patients who developed methanol poisoning from inhalation of a methanol containing lacquer thinner that required treatment with fomepizole and hemodialysis. While almost 1/3 of these patients were admitted to ICU, 49% were discharged from the emergency department after a course of fomepizole. The etiology of this outbreak was found to be a change in the formulation of the lacquer thinner, substituting a higher concentration of methanol for toluene. The manufacturer and a number of local retail outlets were contacted. This resulted in the product being taken off the shelves by the retail outlets, and eventually, a change in the product formulation by the manufacturer, with a resultant decrease in the methanol content. After these actions, we have not seen any additional presentations of inhalational methanol intoxication. Conclusion: We report the largest case series to date of patients who presented with methanol intoxication, requiring fomepizole and/or hemodialysis, secondary to inhalation of a methanol containing lacquer thinner. Physician advocacy regarding the etiology of this outbreak resulted in collaboration with retail outlets and subsequent action by the manufacturer. This ended the outbreak.